# SDR SWAA2020061290735

- Difficulty date: June 9, 2020
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737
- Aircraft serial: 63582
- Aircraft time: 8,508 hours, 3,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: THE CAPTS FLT DECK EMERGENCY LIGHT LOCATED IN THE DOME LIGHT IS INOP. RELAMPED EMERGENCY LIGHT NO HELP ( COCKPIT/FLT DECK/INST LT SYS ) / DMA 0298102REMOVED AND REPLACED POWER SUPPL M1675 PER AMM 33-51-06. OPS NORMAL CLEARING # 77189
